# SDR DALA2025011600374

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31988
- Aircraft time: 23,145 hours, 8,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6568066) EMERGENCY EXIT LIGHTS ON AISLE 11DEF THROUGH 21DEF INOP. REMOVED AND REPLACED BATTERY PACKS ON SIDE WALL PANELS AT ROW 11DEF, 11ABC, AND 18DEF IAW B737 AMM 33-51-06. EMERGENCY LIGHTS OPS CHECK GOOD.
